M. Abbas, M. Ali Khan and S. Radenovic, Common coupled xed point theorems in cone metric spaces for w-compatible mappings, Applied Math. Comput., 217, (2010), 195-202.
 R.P. Agarwal, E. Karapinar, Remarks on some coupled xed point theorems in G-metric spaces. Fixed Point Theory Appl, 2013, 2013:2.
 A. Aghajani, M. Abbas and J.R. Roshan, Common xed point of generalized weak contractive mappings in partially ordered Gb-metric spaces, Accepted in Filomat, 2013.
 H. Aydi, E. Karapnar and W. Shatanawi, Tripled coincidence point results for generalized contractions in ordered generalized metric spaces, Fixed Point Theory Appl., 2012, 2012:101.
 H. Aydi, E. Karapnar and W. Shatanawi, Tripled xed point results in generalized metric space, J. Applied Math., Volume 2012, Article ID 314279, 10 pages, doi:10.1155/2012/314279.
 V. Berinde, Coupled fixed point theorems for contractive mixed monotone mappings in partially ordered metric spaces, Nonlinear Anal., 75, (2012), 3218-3228.
 V. Berinde and M. Borcut. Tripled xed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 74 (2011), 4889-4897.
 M. Borcut, Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 218 (2012), 7339-7346.
 M. Borcut and V. Berinde. Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 218 (2012), 5929-5936.
 M. Boriceanu, Strict fixed point theorems for multivalued operators in b-metric spaces, Int. J Modern Math. 4 (2) (2009), 285-301.
 Y.J. Cho, B.E. Rhoades, R. Saadati, B. Samet and W. Shatanawi, Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type, Fixed Point Theory Appl., 2012, 2012:8.
 S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Univ. Modena, 46 (1998) 263-276.
 H. Huang, S. Xu, Fixed point theorems of contractive mappings in cone b-metric spaces and applications, Fixed Point Theory Appl, 2013:112.
 L.-G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468-1476, 2007.
 N. Hussain, D. Doric, Z. Kadelburg and S. Radenovic, Suzuki-type fixed point results in metric type spaces, Fixed Point Theory Appl., (2012), doi:10.1186/1687-1812-2012-126.
 M. Jleli, B. Samet, Remarks on G-metric spaces and xed point theorems, Fixed Point Theory Appl. 2012, 2012:210.
 B.S. Choudhury, E. Karapinar and A. Kundu. Tripled coincidence point theorems for nonlinear contractions in partially ordered metric spaces. Int. Journal of Math. and Math. Sciences, to appear.
 M.A. Khamsi, Remarks on cone metric spaces and fixed point theorems of contractive mappings, Fixed Point Theory Appl. 2010, Article ID 315398, 7 pages.
 J. Matkowski, Fixed point theorems for mapping with a contractive iterate at a point, Proceedings of the American Mathematical Society, Vol. 62, No. 2, (1997) pp. 344-348.
 Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal., 7(2), (2006), 289-297.
 V. Parvaneh, J.R. Roshan and S. Radenovic, Existence of tripled coincidence point in ordered b-metric spaces and application to a system of integral equations, Fixed Point Theory Appl.
 H. Rahimi, G. Soleimani Rad, P. Kumam, Coupled common fixed point theorems under weak contractions in cone metric type spaces, Thai. J. of Math. 12 (1) (2014) 1-14.
 S.Radenovic, Z. Kadelburg, Quasi-contractions on symmetric and cone symmetric spaces. Banach J. Math. Anal. 5 (1) (2011) 38-50.
 S. Radenovic, Remarks on some recent coupled coincidence point results in symmetric G-metric spaces, Journal of Operators, Volume 2013, Article ID 290525, 8 pages.
 S. Radenovic, Remarks on some coupled coincidence point results in partially ordered metric spaces, Arab. J. Math. Sci., in press.
 S. Radenovic, S. Pantelic, P. Salimi and J. Vujakovic, A note on some tripled coincidence point results in G-metric spaces, International J. of Math. Sci. Engg. Appls., Vol. 6, No. VI, (2012), pp. 23-38.
 H. Rahimi, G.Soleimani Rad, Fixed point theory in various spaces, Lambert Academic Publishing, Germany, 2013.
 A. Rodlan, J. Martinez-Moreno, C. Rodlan, E. Karapinar, Some remarks on multidimensional fixed point theorems, Fixed Point Theory. 15 (2) (2014) 545-558.
 B. Rzepecki, On fixed point theorems of Maia type, Publications de lInstitut Mathematique, vol. 28 (42), 1980, pp. 179-186.
 B. Samet, E. Karapinar, H. Aydi, V.C. Rajic, Discussion on some coupled fixed point theorems, Fixed Point Theory Appl. 2013, 2013:50.
 G. Soleimani Rad, H. Aydi, P. Kumam, H. Rahimi, Common tripled fixed point results in cone metric type spaces, Rend. Circ. Mat. Palermo, 2014, DOI 10.1007/s12215-014-0158-6.
 G. Soleimani Rad, S. Shukla, H. Rahimi, Some relations between n-tuple fixed point and fixed point results, Revista de la Real Academia de Ciencias Exactas,Fisicas y Naturales. Serie A. Matematicas. (RACSAM), 2014, In press, DOI. 10.1007/s13398-014-0196-0.
 H. Rahimi, P. Vetro, G. Soleimani Rad, Some common fixed point results for weakly compatible mappings in cone metric type space, Miskolc Math. Notes. 14 (1) (2013) 233-243.